Available on ORBi since
18 June 2018
Article (Scientific journals)
Estimation from cross-sectional data under a semiparametric truncation model
Heuchenne, Cédric  ; De uña Alvarez, Jacobo; Laurent, Géraldine
2020 • In Biometrika, 107 (2), p. 449-465
Peer reviewed
 

Files


Full Text
mainpapier17.pdf
Publisher postprint (583.31 kB)
Annexes
Supplementary material_2.pdf
Publisher postprint (298.77 kB)

All documents in ORBi are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Heuchenne, Cédric ;  Université de Liège - ULiège > HEC Liège : UER > UER Opérations: Statistique appl. à la gest. et à l'économie
De uña Alvarez, Jacobo
Laurent, Géraldine
Language :
English
Title :
Estimation from cross-sectional data under a semiparametric truncation model
Publication date :
2020
Journal title :
Biometrika
ISSN :
0006-3444
eISSN :
1464-3510
Publisher :
Oxford University Press, Oxford, United Kingdom
Volume :
107
Issue :
2
Pages :
449-465
Peer reviewed :
Peer reviewed

Statistics


Number of views
72 (10 by ULiège)
Number of downloads
5 (5 by ULiège)

Scopus citations®
 
0
Scopus citations®
without self-citations
0
OpenCitations
 
1

Bibliography


Similar publications



Contact ORBi